While SO and I were having sex on Tuesday night, I suddenly felt an excruciating, explosive pain in my pelvis- felt like labor pains, to a T. So, Wednesday I went to the dr and had the Mirena taken out- FINALLY! The dr also found that I had an infection, most likely caused by mirena. Iwas given a shot and returned home Wednesday night, took the antibiotic, the pain was there on Thursday and then Friday I felt better. Then, I got my period. It was so heavy that I was filling up a tampon in an hour, then a pad in about the same amount of time. When the pd began, I began to experience severe cramping as well, vomited several times and almost passed out. The bleeding has significantly slowed- about a pad every 3 hours, which is still heavy. I'm still cramping, but I can function with Motrin. Is this a normal reaction with mirena, or should I be concerned enough to go back to the dr in the AM? Thanks..Answer Question
Answer by Anonymous at 2:35 AM on Jan. 18, 2010
Next question overall
(Politics & Current Events)
Do the people who don't work deserve our hard-earned money?